Simona Paoli

Lecturer, PhD University of Warwick

Contact Details:
CH102A College House
Department of Mathematics
University of Leicester
LE1 7RH

Email: sp424@le.ac.uk
Telephone: +44(0)116 223 1031

Personal information:
I am a Lecturer in the Department of Mathematics at the University of Leicester and the holder of a Marie Curie International Reintegration Grant from the European Community.
Simona Paoli

Research interests

My research work is in homotopy and higher category theory. I am particularly interested in the interactions between these two areas. I also work on questions in homological algebra.

Summary of past research activities

I have maintained an active involvement in my field via collaborations, research positions and academic visits to some of the main research centres for my area, such as the Centre for Australian Category Theory (Macquarie University, Sydney, Australia).

I participated in various special-year programs in homotopy theory and higher category theory (Fields Institute Toronto 2007, CRM Barcelona 2007-2008). I have contributed to the dissemination of knowledge in my field with several talks at international conferences and at Institutions throughout Europe, North America and Australia.

Publications

  • D. Blanc, S. Paoli, Segal-type algebraic models of n-types, Algebraic and Geometric Topology, to appear.
  • S. Paoli, D. Pronk, A double categorical model of weak 2-categories, Theory and Application of categories, 28, (2013), 933-980.
  • S. Paoli. D. Pronk, Bicategories and weakly globular double categories, preprint (2012), arXiv:1210.4056
  • D. Blanc, S. Paoli, Two-track categories, Journal of K-theory, 8(1) (2011), 59-106.
  • T. M. Fiore, S. Paoli, A Thomason model structure on the category of small n-fold categories, Algebraic and Geometric Topology, 10 (2010), 1933-2008.
  • S. Paoli,  Weakly globular catn-groups and Tamsamani’s model, Advances in Mathematics, 222, (2009) 621-727.
  • S. Paoli,  Internal categorical structures, ‘Towards Higher Categories’, The IMA volumes in Mathematics and its applications,  edited  J. C. Baez and J. P. May, Springer (2009), 85-103.
  • T. M.  Fiore, S. Paoli, D. A.  Pronk,  Model structures on the category of small double categories, Algebraic and Geometric Topology, 8 (2008) 1855-1959.
  • S. Lack, S. Paoli,  2-nerves for bicategories, K-theory, 38 (2), (2008), 153-175.
  • S. Paoli,  Semistrict models of connected 3-types and Tamsamani weak 3-groupoids,  Journal of Pure and Appl. Algebra, 211, (2007),  801-820.
  • S. Lack, S. Paoli, An operadic approach to internal structures, Applied Categorical Structures, 13 (3), (2005), 205-222.
  • S. Paoli  On the non-balanced property of the category of crossed modules in groups, Journal of Pure and Appl. Algebra, 197, (1-3) , (2005), 19-22.
  • S. Paoli, (Co)homology of crossed modules with coefficients in a  $\pi_1$-module, Homology, Homotopy and  Applications,  5 (1) (2003), 261-296.

Teaching

I am currently teaching MA2261/MA2262 Linear Statistical Models.

Past teaching: Generalized Linear Models, Linear Statistical Models, Calculus, Linear Algebra.

 

Return to Mathematics Homepage

 

Share this page:

Contact details

Department of Mathematics
University of Leicester
University Road
Leicester LE1 7RH
United Kingdom

Tel.: +44 (0)116 252 3917
Fax: +44 (0)116 252 3915

Undergraduate Admissions: mathsug@le.ac.uk
Postgraduate Admissions: mathspg@le.ac.uk